MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT

Medline Industries, LP MEDLINE; CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT
Catalog Number DYNCPDS14
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "suction catheter hub broken whilst on vent and during suctioning.".
 
Additional Manufacturer Narrative
The account reported finding "hub broken during suctioning." a sample was received and observed to be broken, confirming the complaint; the detachment was at the position between the s-shaped main body and the negative pressure connector.Device history record, incoming inspection, and shipping records were reviewed and found no similar abnormalities.The root cause could not be determined.No trends were found for this item, and in the event additional information becomes available this complaint will be reopened, updated, reevaluated, and investigated, as necessary.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.This mdr is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50842496
Report Number1417592-2026-46549
Device Sequence Number18708033
Product Code OFR
UDI-Device Identifier10888277703384
UDI-Public10888277703384
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNCPDS14
Device Lot Number06925080011
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/23/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown